# SDR SIMA20150924005

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 32,806 hours, 28,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 7 - 11 ARE INOPERATIVE.  CHARGED EMER LIGHTS AT ROWS 7 - 11.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
